Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can taking meth cause muscle spasms ?

I have a friend who just strarted Rehab from Meth.....He gets these muscle spasms sometimes and I know its from the meth but cant find an explanation or something that he can take in the meantime until his usage stops? He is 6 0 170 good health
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
i did too. it was from anxiety and my muscles would just all tense up and i start shaking when i try to sleep. Everyone is different but if he has anxiety maybe he should take some relaxants etc? I took Xanax and it really helped but the withdrawal was hell. Everyone is different, don't necessarily need to take prescriptions, perhaps he could try listening to videos that could help him relax abit/to sleep and other natural therapies? When he has the muscle spasms it always help to try and listen to your body and just try to relax every muscle in your body and concentrate on breathing. worked well for me..hope it helps.
Answered: Tue, 12 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor